MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2005 the patient underwent placement of a greenfield vena cava filter.In (b)(6) 2019 a computed tomography (ct) scan revealed a 9 degree tilt and 4 of 6 struts penetrate the vena cava wall 3 to 5 mm.
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9939123
Report Number2134265-2020-04717
Device Sequence Number3696869
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2008
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0007674874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date08/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR